# SDR F3LA2023053000070

- Difficulty date: May 15, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N317FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07835
- Aircraft time: 18,226 hours, 7,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5311441920000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE NR 5001238803-0010. AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. DURING INSPECTION CORRODED WEB FOUND BETWEEN FR 12-16 LH AT Y1581 REPLACEMENT REQUIRED AS PER SRM 51-72-11-911-001 REV. 36.   REPLACED WEB BETWEEN FR 12-16LH AT Y1581 AS PER SRM 51-72-11& SRM 51-42-11 REV. 36. MX ACTION IS ACCEPTABLE.
